# SDR ABXA9701509

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 992341718
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FITTING AT STA 696, RBL 44 BELOW THE SEAT TRACK CRACKED.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-5.
